| Model Number |
SC-9208-15 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient's during an elective implantable pulse generator (ipg) procedure for a system upgrade and magnetic resonance imaging (mri) access, high impedance readings were discovered on the adapters.The patient underwent a procedure where the adapters and ipg were explanted.Patient is doing well post operatively with good coverage.The explanted devices will not be return.
Additional Manufacturer Narrative
Product family: upn: scs-adapters.Model: sc-9208-15.Serial: (b)(6).Batch: 7070077.